# SDR 0203586627

- Difficulty date: October 15, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 87,877 hours, 14,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in frame web at BS 360 RBL 4. Repaired per EA 66-191664.
